# SDR SIMA20160411007

- Difficulty date: April 11, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,008 hours, 34,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 3, BROKEN WIRE AT BASE ASSEMBLY.  FOUND ON CLOSE UP.  R & R EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.
